Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2017 | Journal Article | IST-REx-ID: 701
On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4
J. Kynčl, Z. Patakova, The Electronic Journal of Combinatorics 24 (2017) 1–44.
View | Files available

2017 | Journal Article | IST-REx-ID: 795   OA
Unified Hanani Tutte theorem
R. Fulek, J. Kynčl, D. Pálvölgyi, Electronic Journal of Combinatorics 24 (2017).
View | Files available

Filters and Search Terms



Filter Publications

Display / Sort

Export / Embed